RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 7, Pages 3–11 (Mi ivm175)  

This article is cited in 1 scientific paper (total in 1 paper)

New isoperimetric inequalities for moments of domains and torsional rigidity

F. G. Avkhadiev

Kazan State University

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:7, 1–9

Bibliographic databases:

UDC: 517.956
Received: 03.10.2003

Citation: F. G. Avkhadiev, “New isoperimetric inequalities for moments of domains and torsional rigidity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 7, 3–11; Russian Math. (Iz. VUZ), 48:7 (2004), 1–9

Citation in format AMSBIB
\Bibitem{Avk04}
\by F.~G.~Avkhadiev
\paper New isoperimetric inequalities for moments of domains and torsional rigidity
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 7
\pages 3--11
\mathnet{http://mi.mathnet.ru/ivm175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101728}
\zmath{https://zbmath.org/?q=an:05018282}
\elib{http://elibrary.ru/item.asp?id=9083738}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 7
\pages 1--9


Linking options:
  • http://mi.mathnet.ru/eng/ivm175
  • http://mi.mathnet.ru/eng/ivm/y2004/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, “Isoperimetric inequality for torsional rigidity in multidimensional domains”, Russian Math. (Iz. VUZ), 56:7 (2012), 39–43  mathnet  crossref  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:315
    Full text:181
    References:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017